Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243461
Type: Artigo
Title: The virtual first betti number of soluble groups
Author: Bridson, Martin R.
Kochloukova, Dessislava H.
Abstract: We show that if a group G is finitely presented and nilpotent-by-abelian-by- finite, then there is an upper bound on dim(Q) H-1 (M, Q), where M runs through all subgroups of finite index in G.
We show that if a group G is finitely presented and nilpotent-by-abelian-by- finite, then there is an upper bound on dim(Q) H-1 (M, Q), where M runs through all subgroups of finite index in G.
Subject: Grupos nilpotentes
Grupos abelianos
Grupos finitos
Betti, Números de
Grupos solúveis
Country: Estados Unidos
Editor: Mathematical Sciences Publishers
Citation: The Virtual First Betti Number Of Soluble Groups. Pacific Journal Mathematics, v. 274, p. 497-510 APR-2015.
Rights: fechado
Fechado
Identifier DOI: 10.2140/pjm.2015.274.497
Address: https://msp.org/pjm/2015/274-2/p09.xhtml
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000352491200009.pdf362.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.